# SDR AALA202207263161

- Difficulty date: July 24, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 67,573 hours, 30,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Disconnected
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE FOUND SEAT MOUNTED EMERGENCY LIGHT CANNON PLUG LOOSE ON FLOOR AT SEAT ROW 2A-END. RE-CONNECTED THE SEAT MOUNTED EMERGENCY LIGHT ELECTRICAL CONNECTOR PER AFMM 20-18-1 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
